An estimate on convergence for an homogeneisation problem for variational inequalities
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 9-24.
@article{RSMUP_1977__58__9_0,
     author = {Biroli, Marco},
     title = {An estimate on convergence for an homogeneisation problem for variational inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {9--24},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0412.35013},
     mrnumber = {543125},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__58__9_0/}
}
TY  - JOUR
AU  - Biroli, Marco
TI  - An estimate on convergence for an homogeneisation problem for variational inequalities
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 9
EP  - 24
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1977__58__9_0/
UR  - https://zbmath.org/?q=an%3A0412.35013
UR  - https://www.ams.org/mathscinet-getitem?mr=543125
LA  - en
ID  - RSMUP_1977__58__9_0
ER  - 
Biroli, Marco. An estimate on convergence for an homogeneisation problem for variational inequalities. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 9-24. http://www.numdam.org/item/RSMUP_1977__58__9_0/

[1] Babuska I., Solutions of problems witj interfaces and singularities, Int. Fluid Dyn. Appl. Math., April 1974.

[2] Babuska I., Solution of interferences problems by homogeneisation, Inst. Fluid Dyn. Sppl. Math., March 1974. mès asymptotiques stationaires, C. R. Acad. Sc. Paris.

[3] Bensoussan A., Lions J.L., Papanicolau G., Sur quelques phénomès asymptotiques stationaires, C. R. Acad. Sc. Paris. | Zbl 0309.35007

[4] Biroli M., Sur la G-convergence pour des inéquations quasi-variationelles, C. R. Acad. Sc. Paris to appear. | MR 513440 | Zbl 0348.35015

[5] Boccardo L., Capuzzo-Dolcetta I., G-Convergenza per un problema di Dirichlet unilatero, Boll. U.M.I. 4, 12, 115-123, 1975. | MR 399988 | Zbl 0337.35023

[6] Boccardo L., Marcellini P., Sulla convergenza delle soluzioni di disequazioni quasi-variazionali, Inst. Mat. Ulisse Dini, Firenze, 1975.

[7] De Giorgi, Spagnolo S., Sulla convergenza degli integrali dell'energia per operatori ellittici del 2° ordine, Boll. UMI, 4, 8, 391-411, 1973. | MR 348255 | Zbl 0274.35002

[8] Lions J.L., Homogeneisation, Cours au College de France 1975-76, Paris.

[9] Lions J.L., Asymptotic behavoir of solution of variational inequalities with highly oscillating coefficients, Applications of method of Functional Analysis to problems in Mechanics, Lec. Notes in Math., 503, 30-56. | Zbl 0354.35031

[10] Lady-Zenskaia O.A., Ural'Ceva N.N., Equations aux derivées partielles du type elliptique, Dunod 1968. | Zbl 0164.13001

[11] Murat F., Sur l'homogeneisation d'inequations elliptiques .... Lab. ss. 189 Paris VI, n. 76013.

[12] Puel J.P., Thèse, 1975 Paris.

[13] Stampacchia G., Equations elliptiques du second ordre à coefficients discontinus, Les presses de l'Univ. de Montreal 1965. | MR 251373 | Zbl 0151.15501

[14] Tartar L., Cours Peccot 1977, Avril.